Doctor insights on:
Morning After Pill Irregular Period
If i used morning after pill twice a month (levonorgestrel 1.5mg) is it really bad for my body? any side effect other than irregular period?
Emergency contraception is the method a woman can use to avoid getting pregnant, after she has received sperm in her vagina. She takes the hormone pills, which are usually larger doses of hormones used in oral birth control pills, within a short time (days) after her sexual activity, ...Read more
Irregular periods. Took morning after pill 2 weeks ago and now experiencing pain & shedding of uterus with a drop of blood each time i pee?
Breakthrough bleedin: If you keep spotting you may want to see GYN and ultrasound to see what is going on. Seems like your endometrial lining has not shredded completely. ...Read more
Could the morning after pill (levonelle) be causing breast tenderness 8 weeks after taking it. Negative pregnancy test and 3 irregular periods since?
No: The levonelle is out of your system at this point but your own hormones can cause breast tenderness. If you are having irregular periods that is a sign that your hormones are out of balance and it would be a good idea to see someone to find out why. If also could be due to a more reliable method of contraception that you are hopefully using now. Hope this is helpful. Best wishes ...Read more
When did you take it: When relative to your cycle and sex did you take the pill? If you took it at mid cycle, after sex, your cycle may be routine, or it could be disrupted. If you took it more than 5 days after unprotected sex, it may not be effective, and you be pregnant and get implantation bleeding. So wait to see how your period goes. If you miss check a home pregnancy test. ...Read more
AIt depends.: It depends on what stage of your cycle you were when you took it. You should have a normal period within the next month after taking emergency contraceptive pills (also called "morning after pills" or "day after pills"). Sometimes, emergency contraception can change the length of your monthly menstrual cycle, making your next period come as much as a week earlier or a week later than usual. ...Read more
Yes: Irregular bleeding after taking a morning-after pill, like Plan B or ella, (ulipristal acetate) is somewhat common. Some women get spotting or bleeding before the next period. Women may also have a heavier or lighter next period, or a period that is early or late. A urine pregnancy test can be done 10-14 days after taking a morning-after pill, to be sure the pill worked. ...Read more
- Talk to a doctor live online for free
- Irregular bleeding morning after pill
- Morning after pill period
- Period after taking morning after pill
- Ask a doctor a question free online
- Morning after pill affecting period
- Late period after morning after pill
- Morning after pill during period
- Morning after pill light period
- Talk to a gynecologist online for free